# SDR 2006UALA01366

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 36,451 hours, 4,512 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 740 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 28 INCHES OF 27L STRINGER AT STA 740 AND FWD, ALONG WITH STRINGER SPLICE AT BUTT SPLICE AND 2 EACH STRINGER CLIPS ON ACCOUNT OF DAMAGE.  REPLACED CLIPS.
